블루콜연질캡슐(수출용)
블루콜연질캡슐(수출용)
제조사 / Company
(주)알피바이오
데이터 출처
MFDS 공공데이터
효능·효과 / Efficacy
This medicine is used to relieve various symptoms of colds (runny nose, stuffy nose, sneezing, sore throat, cough, phlegm, chills (cold and shaking symptoms), fever, headache, joint pain, and muscle pain).
Helps with:
💊복용법 / Dosage
Adults take 1 capsule at a time, 3 times a day, 30 minutes after meals.
한국어 원문 보기
성인은 1회 1캡슐씩, 1일 3회 식후 30분에 복용합니다.
⚠️주의사항 / Caution
Patients with hypersensitivity to this drug, those who have experienced asthma when taking other antipyretic analgesics or cold medicine, infants under 3 months of age and children under 2 years of age, and people who are taking MAO inhibitors (antidepressants, antipsychotics, mood regulators, anti-Parkinson drugs, etc.) or within 2 weeks of stopping taking them should not take this drug. Before taking this medicine, infants and children under the age of 15 who are or are suspected of being infected with chickenpox or influenza, if symptoms of ischemic colitis (sudden abdominal pain, rectal bleeding, etc.) appear related to the pseudoephedrine ingredient, people with an allergic constitution, those who have experienced allergic symptoms due to the drug (e.g., fever, rash, joint pain, asthma, itching, etc.), liver disease, kidney disease, heart disease, thyroid disease, diabetes, high blood pressure, the elderly, or those with a weak body. Consult a doctor or pharmacist if you are weak, have persistent or recurring gastrointestinal problems such as high fever, heartburn, stomach discomfort, or stomach pain, have ulcers or bleeding problems, are pregnant or may be pregnant, or are breastfeeding. If symptoms do not improve even after taking 5 to 6 times, stop taking the drug immediately and consult a doctor or pharmacist. Be sure to follow the prescribed usage and dosage.
한국어 원문 보기
이 약에 과민증 환자, 다른 해열진통제, 감기약 복용 시 천식 경험자, 만 3개월 미만의 영아 및 만 2세 미만의 소아, MAO억제제(항우울제, 항정신병제, 감정조절제, 항파킨슨제 등)를 복용하고 있거나 복용을 중단한 후 2주 이내의 사람은 이 약을 복용하지 마십시오. 이 약을 복용하기 전에 수두 또는 인플루엔자에 감염되어 있거나 또는 의심되는 영아 및 만 15세 미만의 어린이, 슈도에페드린 성분과 관련하여 허혈성 대장염의 증상(급격한 복통, 직장 출혈 등)이 발현될 경우, 알레르기 체질, 약에 의한 알레르기 증상(예: 발열, 발진, 관절통, 천식, 가려움증 등) 경험자, 간장질환, 신장질환, 심장질환, 갑상선질환, 당뇨병, 고혈압, 고령자, 몸이 약한 사람, 고열, 속쓰림, 위부불쾌감, 위통과 같은 위장문제가 지속 혹은 재발되거나 궤양, 출혈문제를 가지고 있는 사람, 임부 또는 임신하고 있을 가능성이 있는 여성 및 수유부는 의사 또는 약사와 상의하십시오. 5~6회 복용하여도 증상의 개선이 없을 경우 복용을 즉각 중지하고 의사 또는 약사와 상의하십시오. 정해진 용법과 용량을 잘 지키십시오.
🏛️ 이 정보는 식품의약품안전처(MFDS) e약은요 공공 데이터를 기반으로 합니다. 데이터는 매월 업데이트됩니다.